Differential and Integral Equations

Global well-posedness of a haptotaxis model with spatial and age structure

Christoph Walker

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

A system of non-linear partial differential equations modeling tumor invasion into surrounding healthy tissue is analyzed. The model incorporates haptotaxis, i.e., the directed migratory response of tumor cells to the extracellular environment, as well as spatial and age structure of the tumor cells. Global existence and uniqueness of non-negative solutions is shown.

Article information

Source
Differential Integral Equations Volume 20, Number 9 (2007), 1053-1074.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356039311

Mathematical Reviews number (MathSciNet)
MR2349380

Zentralblatt MATH identifier
1212.35222

Subjects
Primary: 35K57: Reaction-diffusion equations
Secondary: 35B30: Dependence of solutions on initial and boundary data, parameters [See also 37Cxx] 92C17: Cell movement (chemotaxis, etc.) 92D25: Population dynamics (general)

Citation

Walker, Christoph. Global well-posedness of a haptotaxis model with spatial and age structure. Differential Integral Equations 20 (2007), no. 9, 1053--1074. https://projecteuclid.org/euclid.die/1356039311.


Export citation